Alert archive / Wyoming / Tornado Warnings in 2019
Tornado Warning 8, NWS Riverton, WY
NWS Riverton, WY issued this tornado warning at Jul 8, 2019, 3:29 PM MDT for Hot Springs County, Washakie County, Wyoming. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 8, 2019, 3:29 PM MDT (21:29 UTC)
- Expired
- Jul 8, 2019, 4:00 PM MDT
- In force
- 31 min
- Issued by
- NWS Riverton, WY
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.0 in
Counties Hot Springs County, WY, Washakie County, WY
The radar
The Riverton/Lander radar (KRIW), 106 km from the middle of the area, began a volume at 21:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 8, 1:25 PM MDT | Severe Thunderstorm Watch | SPC | 10 hr |
The nearest sounding before it
Riverton, WY (KRIW), launched 12:00Z, 9.5 hours before the alert went out and 106 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3185 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 45 m²/s²
- 0-3 km storm-relative helicity
- 56 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
743
WFUS55 KRIW 082129
TORRIW
WYC017-043-082200-
/O.NEW.KRIW.TO.W.0008.190708T2129Z-190708T2200Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Riverton WY
329 PM MDT Mon Jul 8 2019
The National Weather Service in Riverton has issued a
* Tornado Warning for...
North central Hot Springs County in central Wyoming...
Northwestern Washakie County in central Wyoming...
* Until 400 PM MDT.
* At 328 PM MDT, a severe thunderstorm capable of producing a tornado
was located 10 miles north of Legend Rock State Petroglyph Site,
which is 17 miles southeast of Meeteetse, moving northeast at 25
mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Expect damage to mobile homes, roofs, and vehicles.
* This tornadic thunderstorm will remain over mainly rural areas of
north central Hot Springs and northwestern Washakie Counties,
including the following locations... Badlands Overlook and Grass
Creek.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Motorists should not take shelter under highway overpasses. If you
cannot safely drive away from the tornado, as a last resort, either
park your vehicle and stay put, or abandon your vehicle and lie down
in a low lying area and protect yourself from flying debris.
&&
LAT...LON 4399 10822 4382 10876 4385 10886 4408 10867
4408 10855 4417 10855 4417 10852
TIME...MOT...LOC 2128Z 224DEG 20KT 4395 10866
TORNADO...RADAR INDICATED
HAIL...1.00IN
$$
Hulme2 follow-up statements
426
WWUS55 KRIW 082137
SVSRIW
Severe Weather Statement
National Weather Service Riverton WY
337 PM MDT Mon Jul 8 2019
WYC017-043-082200-
/O.CON.KRIW.TO.W.0008.000000T0000Z-190708T2200Z/
Hot Springs-Washakie-
337 PM MDT Mon Jul 8 2019
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 400 PM MDT FOR NORTH
CENTRAL HOT SPRINGS AND NORTHWESTERN WASHAKIE COUNTIES...
At 337 PM MDT, a severe thunderstorm capable of producing a tornado
was located 13 miles north of Legend Rock State Petroglyph Site,
which is 17 miles southeast of Meeteetse, moving northeast at 25 mph.
HAZARD...TORNADO and half dollar size hail.
SOURCE...Radar indicated rotation.
IMPACT...Expect damage to mobile homes, roofs, and vehicles.
Locations impacted include...
Grass Creek and Badlands Overlook.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Motorists should not take shelter under highway overpasses. If you
cannot safely drive away from the tornado, as a last resort, either
park your vehicle and stay put, or abandon your vehicle and lie down
in a low lying area and protect yourself from flying debris.
&&
LAT...LON 4399 10822 4386 10871 4388 10879 4408 10867
4408 10855 4417 10855 4417 10852
TIME...MOT...LOC 2137Z 224DEG 20KT 4399 10861
TORNADO...RADAR INDICATED
HAIL...1.25IN
$$
Hulme837
WWUS55 KRIW 082155
SVSRIW
Severe Weather Statement
National Weather Service Riverton WY
355 PM MDT Mon Jul 8 2019
WYC017-043-082204-
/O.EXP.KRIW.TO.W.0008.000000T0000Z-190708T2200Z/
Hot Springs-Washakie-
355 PM MDT Mon Jul 8 2019
...THE TORNADO WARNING FOR NORTH CENTRAL HOT SPRINGS AND NORTHWESTERN
WASHAKIE COUNTIES WILL EXPIRE AT 400 PM MDT...
The tornado threat has diminished and the Tornado Warning has been
cancelled. However, large hail and damaging winds remain likely and a
Severe Thunderstorm Warning remains in effect for the area.
A Severe Thunderstorm Watch remains in effect until 900 PM MDT for
central Wyoming.
Remember, a Severe Thunderstorm Warning still remains in effect for
north Hot Springs County and west Washakie County
LAT...LON 4399 10822 4386 10871 4388 10879 4408 10867
4408 10855 4417 10855 4417 10852
TIME...MOT...LOC 2154Z 224DEG 20KT 4403 10855
$$
HulmeWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Riverton, WY wrote its last area forecast discussion before this tornado warning went out at Jul 8, 1:10 PM MDT, 2 hours 19 minutes earlier.
Area forecast discussion, Jul 8, 1:10 PM MDT, 2 hours 19 minutes before
Area Forecast Discussion National Weather Service Riverton WY 110 PM MDT Mon Jul 8 2019 .SHORT TERM...This afternoon through Tuesday The pattern that was in place last week, that helped produce the severe weather, will set back up today. An upper level low will move over the PACNW, with a ridge remaining in place over the region. Contrary to the thinking on Sunday, Gulf moisture has spread back to areas east of the Divide this morning. Dewpoints in the 40s and lower 50s have already been observed over all but southwest portions this morning. CAPE values of 1000-1800 J/kg and LI's of -6 will be in place across western and northern portions this afternoon. A cold front associated with the upper low will enter western portions by early afternoon. Strong thunderstorms will be possible along the front, with small hail and strong winds. As the front progresses eastward this afternoon, there could also be enough shear in the Bighorn Basin for isolated tornadoes. Bulk shear of 40 to 50 kts and lapse rates of 7 to 8C/km add to the likelihood of severe storms over western and northern portions. These conditions will partly be due to the front. Thus, large hail, damaging winds and isolated tornadoes will be possible across the north and the west. Locally heavy rain and flash flooding will also be a threat this afternoon, as PW's remain 100 to 150 percent of normal. Isolated to widely scattered thunderstorms will develop this afternoon from NE Sweetwater/NW Carbon County to Natrona and Johnson counties. Dewpoints in the middle 50s to near 60 degrees will be in place in Johnson County. In addition, CAPE values up to 2500 J/kg and light NE winds will be in place. This will be the most likely location for severe storms this afternoon, with the severe threat continuing into the early evening hours. Isolated to widely scattered thunderstorms will be possible in the remaining areas. The thunderstorm threat will diminish by sunset this evening, with isolated to scattered showers remaining likely over northwest portions. These showers will increase in likelihood by sunrise Tuesday morning. This will be due to the upper low moving over southern MT. These showers will spread across the northern half of the forecast area through the morning and into the afternoon. Isolated thunderstorms will be possible in the afternoon. Strong winds will be the main threat, as the upper level wind flow turns northwest. Storms under this pattern tend to be stronger, despite the lack of instability. .LONG TERM...(Tuesday night through Monday) Issued at 106 PM MDT Mon Jul 8 2019 Shower and thunderstorm activity, mainly across the northern half of the region, will diminish late in the evening Tuesday. Gusty winds and small hail are possible with the storms. Strong upper level ridging will build across Wyoming Wednesday and persist through Thursday with the main storm track north in Montana and Canada. This will bring warmer and drier weather for the CWA. Thursday is still looking to be the hottest day of the period, with highs 5 to 10 degrees above average. Thursday could also see isolated shower activity develop as a weak wave transits the pattern. The heat, low humidity, and breezy winds across the south may be enough for elevated fire weather conditions there. The upper high flattens a bit Friday through early next week with a modest westerly mid-level flow over the region. There will be minor waves transiting through the region during the period with periods of weak ridging between. With these waves enough moisture and instability is indicated for diurnal thunderstorms each day. The best chance for convection is over the north and east, with some strong convection possible at times. With the minor disturbances enhancing the activity, some of the convection could linger into the night. && .AVIATION...For the 18Z TAFS through 18Z Tuesday VFR conditions will occur at the terminal sites through the period. A cold front will move into the west and north and progress through much of the area by 06Z Tuesday. Scattered showers and storms will develop over the west and north in the next hour or two. Some storms in these areas will produce hail and wind gusts over 40 knots. Showers and storms over the central and southern portions will be less numerous this afternoon and evening, but they will be capable of producing outflow wind gusts over 40 knots through 06Z Tuesday. Gusty surface wind speeds will be common the area. Storms will end across the area after sunset this evening, with isolated showers remaining possible over northwest portions tonight. These showers will then spread across the north after 12Z Tuesday. && .FIRE WEATHER... Issued AT 106 PM MDT Mon Jul 8 2019 Isolated to scattered showers and thunderstorms will move across much of the area, with the most numerous storms occurring across the north and west. Some storms could be strong to severe, with strong wind gusts and hail. Gusty winds will continue across southern Wyoming and could bring elevated fire behavior. Relative humidity is in the teens for portions of southern Wyoming. Across northern Wyoming, wind should remain light to moderate outside of any shower or thunderstorm. Mixing and smoke dispersal will range from fair to poor in the north to excellent in central and southern Wyoming. && .RIW WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...LaVoie LONG TERM...Swanson AVIATION...LaVoie FIRE WEATHER...Swanson
Hazardous weather outlook, Jul 8, 2:05 PM MDT, 1 hour 24 minutes before
Hazardous Weather Outlook National Weather Service Riverton WY 205 PM MDT Mon Jul 8 2019 WYZ001>020-022>030-092015- Yellowstone National Park-Absaroka Mountains-Cody Foothills- North Big Horn Basin-Southwest Big Horn Basin- Southeast Big Horn Basin-Owl Creek and Bridger Mountains- Bighorn Mountains West-Bighorn Mountains Southeast- Northeast Johnson County-Southeast Johnson County- Teton and Gros Ventre Mountains-Jackson Hole- Wind River Mountains West-Wind River Mountains East- Upper Wind River Basin-Wind River Basin-Lander Foothills- Green Mountains and Rattlesnake Range- Natrona County Lower Elevations-Casper Mountain-Star Valley- Salt River and Wyoming Ranges-Upper Green River Basin Foothills- Upper Green River Basin-South Lincoln County- Rock Springs and Green River-Flaming Gorge-East Sweetwater County- 205 PM MDT Mon Jul 8 2019 This Hazardous Weather Outlook is for Western and Central Wyoming. .DAY ONE...This afternoon and Tonight. Scattered thunderstorms through this evening. Some storms could be severe, especially across the Bighorn Basin to Johnson County and the surrounding mountains. Large hail, damaging winds and locally heavy rain will be the primary hazards, but an isolated tornado could occur. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Tuesday...Isolated thunderstorms possible in northern Wyoming. Friday through Sunday...Isolated to locally scattered thunderstorms. The best chance will be across the north. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. TEAM RIVERTON
In the hours before
Special weather statement, Jul 8, 2:22 PM MDT, 1 hour 7 minutes before
Special Weather Statement National Weather Service Riverton WY 222 PM MDT Mon Jul 8 2019 WYZ002-003-082045- Cody Foothills-Absaroka Mountains- 222 PM MDT Mon Jul 8 2019 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL PARK COUNTY UNTIL 245 PM MDT... At 221 PM MDT, Doppler radar was tracking a strong thunderstorm 13 miles northwest of Valley, which is 17 miles southeast of East Entrance, moving northeast at 35 mph. Pea size hail and winds in excess of 30 mph will be possible with this storm. This strong thunderstorm will be near... Wapiti around 245 PM MDT. Other locations impacted by this storm include Wapiti Campground and Buffalo Bill Dam Visitor Center. PRECAUTIONARY/PREPAREDNESS ACTIONS... Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. If on or near Buffalo Bill Reservoir, get out of the water and move indoors or inside a vehicle. Remember, lightning can strike out to 10 miles from the parent thunderstorm. If you can hear thunder, you are close enough to be struck by lightning. Move to safe shelter now! Do not be caught on the water in a thunderstorm. && A Severe Thunderstorm Watch remains in effect until 900 PM MDT for central Wyoming. LAT...LON 4398 10956 4417 10996 4468 10959 4448 10913 TIME...MOT...LOC 2021Z 215DEG 30KT 4433 10973 Hulme
Special weather statement, Jul 8, 2:45 PM MDT, 44 minutes before
Special Weather Statement National Weather Service Riverton WY 245 PM MDT Mon Jul 8 2019 WYZ004-082115- North Big Horn Basin- 245 PM MDT Mon Jul 8 2019 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN BIG HORN COUNTY UNTIL 315 PM MDT... At 244 PM MDT, Doppler radar was tracking a strong thunderstorm 11 miles southwest of Otto, which is 21 miles west of Basin, moving northeast at 20 mph. Half inch hail and wind gusts up to 50 mph will be possible with this storm. This strong thunderstorm will be near... Otto around 315 PM MDT. Other locations impacted by this storm include Emblem and Burlington. A Severe Thunderstorm Watch remains in effect until 900 PM MDT for central Wyoming. LAT...LON 4421 10857 4429 10864 4459 10835 4437 10806 TIME...MOT...LOC 2044Z 227DEG 19KT 4431 10847 Hulme
Special weather statement, Jul 8, 2:47 PM MDT, 42 minutes before
Special Weather Statement National Weather Service Riverton WY 247 PM MDT Mon Jul 8 2019 WYZ002-003-082115- Cody Foothills-Absaroka Mountains- 247 PM MDT Mon Jul 8 2019 ...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL PARK COUNTY UNTIL 315 PM MDT... At 246 PM MDT, Doppler radar was tracking a strong thunderstorm near Buffalo Bill State Park, which is 11 miles southwest of Cody, moving northeast at 20 mph. Pea size hail and winds in excess of 30 mph will be possible with this storm. This strong thunderstorm will be near... Buffalo Bill State Park around 255 PM MDT. Cody around 315 PM MDT. Other locations impacted by this storm include Cody Yellowstone Regional Airport and Buffalo Bill Dam Visitor Center. PRECAUTIONARY/PREPAREDNESS ACTIONS... Occasional cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. If on or near Buffalo Bill Reservoir, get out of the water and move indoors or inside a vehicle. Remember, lightning can strike out to 10 miles from the parent thunderstorm. If you can hear thunder, you are close enough to be struck by lightning. Move to safe shelter now! Do not be caught on the water in a thunderstorm. && A Severe Thunderstorm Watch remains in effect until 900 PM MDT for central Wyoming. LAT...LON 4433 10932 4436 10940 4471 10921 4455 10890 TIME...MOT...LOC 2046Z 214DEG 18KT 4444 10926 Hulme
Special weather statement, Jul 8, 2:56 PM MDT, 33 minutes before
Special Weather Statement National Weather Service Riverton WY 256 PM MDT Mon Jul 8 2019 WYZ015>018-082145- Wind River Basin-Upper Wind River Basin-Wind River Mountains East-Lander Foothills- 256 PM MDT Mon Jul 8 2019 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL FREMONT COUNTY UNTIL 345 PM MDT... At 255 PM MDT, Doppler radar was tracking strong thunderstorms along a line extending from near Bull Lake to near Dickinson Park. Movement was east at 30 mph. Winds in excess of 40 mph will be possible with these storms. Strong thunderstorms will be near... Bull Lake around 300 PM MDT. Diversion Dam Rest Area around 310 PM MDT. Fort Washakie around 320 PM MDT. Lander and Milford around 325 PM MDT. Ethete, Morton and Pilot Butte Reservoir around 330 PM MDT. Pavillion around 340 PM MDT. Arapahoe and Hudson around 345 PM MDT. Other locations impacted by these storms include Arapahoe Elementary School, Dickinson Creek Campground and Midvale. LAT...LON 4345 10855 4288 10845 4279 10915 4322 10923 TIME...MOT...LOC 2055Z 251DEG 27KT 4317 10914 4288 10909 TL
Special weather statement, Jul 8, 2:57 PM MDT, 32 minutes before
Special Weather Statement
National Weather Service Riverton WY
257 PM MDT Mon Jul 8 2019
WYZ002-003-005-007-082130-
Owl Creek and Bridger Mountains-Cody Foothills-Southwest Big Horn
Basin-Absaroka Mountains-
257 PM MDT Mon Jul 8 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN HOT SPRINGS AND
SOUTHEASTERN PARK COUNTIES UNTIL 330 PM MDT...
At 256 PM MDT, Doppler radar was tracking multiple strong
thunderstorms 12 miles east of Washakie Needles, which is 24 miles
south of Meeteetse, moving northeast at 20 mph.
Pea size hail and winds in excess of 30 mph will be possible with
this storm.
This storm will remain over mainly rural areas of northwestern Hot
Springs and southeastern Park Counties, including the following
locations... Sunshine Reservoir and Grass Creek.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Occasional cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
A Severe Thunderstorm Watch remains in effect until 900 PM MDT for
central Wyoming.
LAT...LON 4396 10851 4359 10892 4359 10894 4360 10897
4360 10898 4358 10897 4357 10895 4356 10895
4357 10897 4356 10901 4371 10923 4418 10910
TIME...MOT...LOC 2056Z 214DEG 18KT 4381 10898
HulmeSpecial weather statement, Jul 8, 3:28 PM MDT, 1 minute before
Special Weather Statement
National Weather Service Riverton WY
328 PM MDT Mon Jul 8 2019
WYZ019-082200-
Green Mountains and Rattlesnake Range-
328 PM MDT Mon Jul 8 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN FREMONT COUNTY UNTIL
400 PM MDT...
At 327 PM MDT, Doppler radar was tracking a strong thunderstorm over
Jeffrey City, moving northeast at 30 mph.
Half inch hail and wind gusts up to 50 mph will be possible with this
storm.
This storm will remain over mainly rural areas of southeastern
Fremont County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 4239 10780 4249 10798 4276 10777 4273 10776
4272 10773 4273 10772 4262 10751
TIME...MOT...LOC 2127Z 217DEG 27KT 4250 10784
McDonaldThe office that day
Everything else NWS Riverton, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 7, 6:19 PM MDT | Special Weather Statement | RIW | Sweetwater | 26 min |
| Jul 7, 7:08 PM MDT | Special Weather Statement | RIW | Sweetwater | 22 min |
| Jul 8, 12:46 PM MDT | Special Weather Statement | RIW | 29 min | |
| Jul 8, 1:08 PM MDT | Tornado Warning | RIW | Hot Springs, Park | 37 min |
| Jul 8, 1:44 PM MDT | Severe Thunderstorm Warning | RIW | Big Horn, Hot Springs, Park | 46 min |
| Jul 8, 1:49 PM MDT | Special Weather Statement | RIW | Teton | 26 min |
| Jul 8, 2:22 PM MDT | Special Weather Statement | RIW | Park | 23 min |
| Jul 8, 2:27 PM MDT | Severe Thunderstorm Warning | RIW | Big Horn, Park | 16 min |
| Jul 8, 2:45 PM MDT | Special Weather Statement | RIW | Big Horn | 30 min |
| Jul 8, 2:47 PM MDT | Special Weather Statement | RIW | Park | 28 min |
| Jul 8, 2:56 PM MDT | Special Weather Statement | RIW | Fremont | 49 min |
| Jul 8, 2:57 PM MDT | Special Weather Statement | RIW | Hot Springs | 33 min |
| Jul 8, 3:13 PM MDT | Severe Thunderstorm Warning | RIW | Hot Springs, Washakie | 47 min |
| Jul 8, 3:28 PM MDT | Special Weather Statement | RIW | 32 min | |
| Jul 8, 3:32 PM MDT | Special Weather Statement | RIW | Lincoln | 28 min |
| Jul 8, 3:47 PM MDT | Special Weather Statement | RIW | Hot Springs | 28 min |
| Jul 8, 3:48 PM MDT | Special Weather Statement | RIW | Johnson | 27 min |
| Jul 8, 3:53 PM MDT | Severe Thunderstorm Warning | RIW | Big Horn, Hot Springs, Washakie | 52 min |
| Jul 8, 3:58 PM MDT | Special Weather Statement | RIW | 32 min | |
| Jul 8, 4:02 PM MDT | Special Weather Statement | RIW | Natrona | 28 min |
| Jul 8, 4:12 PM MDT | Special Weather Statement | RIW | Hot Springs | 33 min |
| Jul 8, 4:26 PM MDT | Severe Thunderstorm Warning | RIW | Big Horn, Hot Springs, Washakie | 49 min |
| Jul 8, 4:31 PM MDT | Special Weather Statement | RIW | Hot Springs, Washakie | 29 min |
| Jul 8, 4:33 PM MDT | Special Weather Statement | RIW | Natrona | 27 min |
| Jul 8, 4:39 PM MDT | Severe Thunderstorm Warning | RIW | Big Horn, Washakie | 51 min |
| Jul 8, 4:54 PM MDT | Special Weather Statement | RIW | Johnson | 36 min |
| Jul 8, 5:09 PM MDT | Severe Thunderstorm Warning | RIW | Johnson | 51 min |
| Jul 8, 5:16 PM MDT | Severe Thunderstorm Warning | RIW | Big Horn, Johnson | 44 min |
| Jul 8, 5:24 PM MDT | Special Weather Statement | RIW | Big Horn | 36 min |
| Jul 8, 5:33 PM MDT | Special Weather Statement | RIW | Johnson | 27 min |
| Jul 8, 5:56 PM MDT | Special Weather Statement | RIW | 34 min | |
| Jul 8, 5:59 PM MDT | Severe Thunderstorm Warning | RIW | Johnson | 31 min |
Nearby
Tornado Warnings in Wyoming, 2019Every tornado warning in 2019Tornadoes in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.